# SDR 2008FA0000036

- Difficulty date: January 14, 2008
- Submitted: January 14, 2008
- Operation: General aviation
- Aircraft: N966WW
- Make and model: Diamon DA 42
- Aircraft serial: 42AC106
- Aircraft time: 13 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Retaining Clip
- Part number: DIN47108VERZ
- Condition: Missing
- Location: Downlock Pin
- Part time: 13 hours
- Component: Pin
- Component part number: D6032371134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE PILOT NOTICED THAT THE MLG DOWNLOCK PIN (PN-D60-3237-11-34) HAD NO RETAINING CLIPS(PN-DIN471-08-VERZ). THE GROOVES IN THE PIN ARE VERY SHALLOW AND ALLOW THE CLIPS TO MIGRATE OFF.
